Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local cut-points in continuous images of compact ordered spaces


Author: Ryuji Maehara
Journal: Proc. Amer. Math. Soc. 99 (1987), 760-764
MSC: Primary 54F25; Secondary 54F05
MathSciNet review: 877053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if a continuum $ X$ is continuous image of a compact ordered space and if $ X$ is not locally separable at a point $ x$, then $ x$ lies in the closure of the set of all local cut-points of $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F25, 54F05

Retrieve articles in all journals with MSC: 54F25, 54F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0877053-3
PII: S 0002-9939(1987)0877053-3
Keywords: Compact ordered space, local cut-point, local separability
Article copyright: © Copyright 1987 American Mathematical Society